# SDR 05FDEA00252

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: ARC2290
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP WEDGE UPPER FORWARD ATTACH POINT AT OUTBOARD EDGE OF PANEL FIFTH (5) HOLE IS ELONGATED.  FABRICATED AND INSTALLED BUSHING IAW FEDEX EA 8-5710-83968, WINGS- LEFT HAND INBOARD FLAP, INBOARD FLAP WEDGE OVERSIZE BOLT HOLE- REPAIR, AND DC10 SRM 51-39-01 VOL 1 AND 51-35-01 VOL II.
